# SDR DXTA2009030503529

- Difficulty date: March 5, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,641 hours, 5,973 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007221
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BORESCOPED EXHAUST AND INLET OF APU.  FOUND OIL IN INLET.  REMOVED AND REPLACED APU AND ECU IAW MM CH 49-10-00 LEAK AND FUNCTIONAL CHECKED GOOD.
